# SDR 2008UALA02904

- Difficulty date: May 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 56,949 hours, 31,986 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE GAUGE MISALIGNED.  SUSPECT SLIDE IMPROPERLY INSTALLED.  REPOSITIONED DOOR 1R SLIDE PACK.  AC OK FOR SERVICE.
